Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Generalization of Cohn-Vossen's theorem


Author: Chin-shui Hsü
Journal: Proc. Amer. Math. Soc. 11 (1960), 845-846
MSC: Primary 53.00
DOI: https://doi.org/10.1090/S0002-9939-1960-0121760-8
MathSciNet review: 0121760
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Cohn-Vossen, Zwei Sätze über die Starrheit der Einflächen, Nachr. Ges. Wiss Göttingen Math.-Phys. Kl. (1927) pp. 125-134.
  • [2] H. Hopf, Lectures on differential geometry in the large, University of Michigan.
  • [3] E. Hopf, Elementare Bemerkungen über die Lösungen partieller Differential-gleichungen Zweiter Ordnung vom elliptischen Typus, Sitzgsber. Preuss. Akad. vol. 19 (1927) pp. 147-152.
  • [4] S. Bochner, Vector fields and Ricci curvature, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 776-797. MR 0018022 (8:230a)
  • [5] S. S. Chern, An elementary proof of the existence of isothermal parameters on a surface, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 771-782. MR 0074856 (17:657g)
  • [6] A. D. Alexandrov, On a class of closed surfaces, Mat. Sb. vol. 4 (1938) pp. 69-77 (Russian, with German abstract).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.00

Retrieve articles in all journals with MSC: 53.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1960-0121760-8
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society